Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirana and cists?

I had mirena put in in September after my dd was born and all was great. I never had problems before with cramps heavy flow ar anything. But the last 2 months I have developed Cists that have burst and hurt like nobody's business. The dr's say it isnt from the mirean but I dissagree as I said I have never even had bad cramps before this thing and now it is terrible. have any of you developed cists after getting the mirena I am miserable.
Dont get me wrong I barely even have a period anymore and it is GREAT not having to worry about unplanned pregnancy but all the other symptoms.. fatigue lightheadedness, back pain, hair loss and now cists I am not sure if it is worth it.
What do you guys think any of you have this problem?

Answer Question
 
brittanybell

Asked by brittanybell at 11:00 AM on Apr. 26, 2010 in Pregnancy

Level 10 (484 Credits)
Answers (2)
  • CYSTS
    Anonymous

    Answer by Anonymous at 11:01 AM on Apr. 26, 2010

  • Ive had mine for 2 years. Granted, I haven't been to the obgyn to have all my stuff looked at but, im in no pain or discomfort so, im going to say that it didnt happen to me. Um...if you are apart of "advice for moms" group post the question in there, lots of women have/had the mirena.
    armywife2009101

    Answer by armywife2009101 at 11:12 AM on Apr. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.